RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 169, Number 3, Pages 511–514 (Mi dan32427)  

MATHEMATICS

Schauder estimates and solvability of general boundary value problems for general parabolic systems with discontinuous coefficients

N. V. Zhitarashu

Voronezh Polytechnic Institute

Full text: PDF file (560 kB)

Bibliographic databases:

UDC: 517.919
Presented: И. Н. Векуа
Received: 03.09.1965

Citation: N. V. Zhitarashu, “Schauder estimates and solvability of general boundary value problems for general parabolic systems with discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 169:3 (1966), 511–514

Citation in format AMSBIB
\Bibitem{Zhi66}
\by N.~V.~Zhitarashu
\paper Schauder estimates and solvability of general boundary value problems for general parabolic systems with discontinuous coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 169
\issue 3
\pages 511--514
\mathnet{http://mi.mathnet.ru/dan32427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0200591}
\zmath{https://zbmath.org/?q=an:0168.08303}


Linking options:
  • http://mi.mathnet.ru/eng/dan32427
  • http://mi.mathnet.ru/eng/dan/v169/i3/p511

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019